Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

ESI and hypoglycemia?

Has anyone experienced hypoglycemia as a side effect of an ESI? I received on two weeks ago today and I've experienced the hot flashes and sweating, as well as some water retention. I haven't noticed an increased appetite, if anything I have less of one. I am not diabetic and I'm normally very healthy with the exception of my back.
Today I ate my usual breakfast and lunch, but an hour after having my sandwich I broke out in a cold sweat, became dizzy and nauseated and very shaky. We do have a glucometer at home so I checked my BS. It was 93, which to me seems too low for 1 hour after eating. I ate a piece of hard candy and instantly improved, BS went to 129. I'll be talking to my doctor later to let him know.
So fellow spineys - anyone else do this too??

Pat Gibson
L5S1 ALIF 2-22-11
Now L4 Retrolisthisis


  • gambacoggambaco Posts: 1
    edited 11/18/2012 - 8:17 AM
    I had bi-lateral SI Joint injections on the sixth of November. 24 hours after injections, I started to run a low grade fever and have the sweats on and off all day long. Lots of facial flushing and queasy stomach. That was almost two weeks ago. My glucose before the shots was on the high side of normal but I have never been diagnosed with diabetes. I have spoke with the pain management doc and he said give it another week but gave me some lab work (CBC) to get done if the side effects dont go away. I am a 54 year old female and have never had steroid injections before. I just want someone to tell me if they have had these side effects and how long they will last. Pain in my backside has subsided, on a good note. Hope it helps that you are not alone in wondering.
Sign In or Register to comment.